Alert archive / Alabama / Wind Advisories in 2019

Wind Advisory 12, NWS Mobile, AL

November 11, 20195 counties in Mississippi; Escambia County, Okaloosa County, Santa Rosa County, Florida; 12 counties in Alabama

NWS Mobile, AL issued this wind advisory at Nov 11, 2019, 2:13 PM CST for 5 counties in Mississippi; Escambia County, Okaloosa County, Santa Rosa County, Florida; 12 counties in Alabama. It took effect at Nov 12, 2019, 3:00 AM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Nov 11, 2019, 2:13 PM CST (20:13 UTC)
In effect from
Nov 12, 2019, 3:00 AM CST
Expired
Nov 12, 2019, 5:57 PM CST
In force
15 hr
Issued by
NWS Mobile, AL

Counties Baldwin County, AL, Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Mobile County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 83 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 8.2 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2019-11-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2019-11-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
956 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

301 
WWUS74 KMOB 112013
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
213 PM CST Mon Nov 11 2019

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-120400-
/O.UPG.KMOB.FZ.A.0002.191113T0000Z-191113T1500Z/
/O.NEW.KMOB.FZ.W.0005.191113T0000Z-191113T1500Z/
/O.NEW.KMOB.WI.Y.0012.191112T0900Z-191113T0000Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
Including the cities of Butler, Lisman, Silas, Chatom, Millry, 
Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, 
Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, 
Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, 
Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, 
Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, 
Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, 
Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, 
Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, 
Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, 
Niceville, Seminole, Valparaiso, Wright, Waynesboro, Beaumont, 
New Augusta, Richton, Leakesville, McLain, Wiggins, and Lucedale
213 PM CST Mon Nov 11 2019

...WIND ADVISORY IN EFFECT FROM 3 AM TO 6 PM CST TUESDAY...
...FREEZE WARNING IN EFFECT FROM 6 PM TUESDAY TO 9 AM CST
WEDNESDAY...

* WHAT...For the Freeze Warning, sub-freezing temperatures falling
  into the 20s expected across much of the area with temperatures
  right at freezing along the immediate coast. For the Wind
  Advisory, north winds 10 to 20 mph with frequent gusts up to 30
  mph expected across much of the area with winds of 20 to 30 mph 
  and higher gusts along the immediate coast.

* WHERE...Portions of south central and southwest Alabama, 
  northwest Florida, and southeast Mississippi.

* WHEN...For the Freeze Warning, from Tuesday evening to Wednesday
  morning. For the Wind Advisory, from early Tuesday morning to 
  Tuesday evening.

* IMPACTS...Frost and freeze conditions will kill crops, other
  sensitive vegetation, and possibly damage unprotected outdoor
  plumbing. Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
4 follow-up statements
639 
WWUS74 KMOB 120358
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
958 PM CST Mon Nov 11 2019

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-121200-
/O.CON.KMOB.FZ.W.0005.191113T0000Z-191113T1500Z/
/O.CON.KMOB.WI.Y.0012.191112T0900Z-191113T0000Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
Including the cities of Butler, Lisman, Silas, Chatom, Millry, 
Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, 
Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, 
Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, 
Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, 
Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, 
Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, 
Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, 
Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, 
Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, 
Niceville, Seminole, Valparaiso, Wright, Waynesboro, Beaumont, 
New Augusta, Richton, Leakesville, McLain, Wiggins, and Lucedale
958 PM CST Mon Nov 11 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 6 PM CST
TUESDAY...
...FREEZE WARNING REMAINS IN EFFECT FROM 6 PM TUESDAY TO 9 AM CST
WEDNESDAY...

* WHAT...For the Freeze Warning, sub-freezing temperatures 
  falling into the 20s expected across much of the area with 
  temperatures right at freezing along the immediate coast. For 
  the Wind Advisory, north winds 10 to 20 mph with frequent 
  gusts up to 30 mph expected across much of the area with winds 
  of 20 to 30 mph and higher gusts along the immediate coast.

* WHERE...Portions of south central and southwest Alabama, 
  northwest Florida, and southeast Mississippi.

* WHEN...For the Freeze Warning, from Tuesday evening to 
  Wednesday morning. For the Wind Advisory, from early Tuesday 
  morning to Tuesday evening.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation, and possibly damage unprotected outdoor 
  plumbing. Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
418 
WWUS74 KMOB 121131
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
531 AM CST Tue Nov 12 2019

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-122000-
/O.CON.KMOB.FZ.W.0005.191113T0000Z-191113T1500Z/
/O.CON.KMOB.WI.Y.0012.000000T0000Z-191113T0000Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
Including the cities of Butler, Lisman, Silas, Chatom, Millry, 
Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, 
Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, 
Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, 
Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, 
Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, 
Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, 
Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, 
Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, 
Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, 
Niceville, Seminole, Valparaiso, Wright, Waynesboro, Beaumont, 
New Augusta, Richton, Leakesville, McLain, Wiggins, and Lucedale
531 AM CST Tue Nov 12 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...
...FREEZE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
9 AM CST WEDNESDAY...

* WHAT...For the Freeze Warning, sub-freezing temperatures falling
  into the 20s expected across much of the area with temperatures
  right at freezing along the immediate coast. For the Wind
  Advisory, north winds 15 to 20 mph with frequent gusts up to 30
  mph expected across much of the area and winds of 20 to 30 mph
  with frequent higher gusts along the immediate coast.

* WHERE...Portions of south central and southwest Alabama, 
  northwest Florida, and southeast Mississippi.

* WHEN...For the Freeze Warning, from this evening until Wednesday
  morning. For the Wind Advisory, now until this evening.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation, and possibly damage unprotected outdoor 
  plumbing. Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
882 
WWUS74 KMOB 122001
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
201 PM CST Tue Nov 12 2019

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-130000-
/O.CON.KMOB.FZ.W.0005.191113T0000Z-191113T1500Z/
/O.CON.KMOB.WI.Y.0012.000000T0000Z-191113T0000Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
Including the cities of Butler, Lisman, Silas, Chatom, Millry, 
Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, 
Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, 
Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, 
Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, 
Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, 
Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, 
Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, 
Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, 
Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, 
Niceville, Seminole, Valparaiso, Wright, Waynesboro, Beaumont, 
New Augusta, Richton, Leakesville, McLain, Wiggins, and Lucedale
201 PM CST Tue Nov 12 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...
...FREEZE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
9 AM CST WEDNESDAY...

* WHAT...For the Freeze Warning, sub-freezing temperatures 
  falling into the 20s is expected across much of the area with 
  temperatures right at freezing along the immediate coast. For 
  the Wind Advisory, north winds 15 to 20 mph with frequent 
  gusts up to 30 mph expected across much of the area and winds 
  of 20 to 30 mph with frequent higher gusts along the immediate 
  coast.

* WHERE...Portions of south central and southwest Alabama, 
  northwest Florida, and southeast Mississippi.

* WHEN...For the Freeze Warning, from 6 PM CST this evening until
  9 AM CST Wednesday morning. For the Wind Advisory, now until 6 
  PM CST this evening.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation, and possibly damage unprotected outdoor 
  plumbing. Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
300 
WWUS74 KMOB 122357
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
557 PM CST Tue Nov 12 2019

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-130800-
/O.CAN.KMOB.WI.Y.0012.000000T0000Z-191113T0000Z/
/O.CON.KMOB.FZ.W.0005.191113T0000Z-191113T1500Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
Including the cities of Butler, Lisman, Silas, Chatom, Millry, 
Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, 
Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, 
Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, 
Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, 
Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, 
Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, 
Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, 
Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, 
Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, 
Niceville, Seminole, Valparaiso, Wright, Waynesboro, Beaumont, 
New Augusta, Richton, Leakesville, McLain, Wiggins, and Lucedale
557 PM CST Tue Nov 12 2019

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY...
...WIND ADVISORY IS CANCELLED...

* WHAT...Sub-freezing temperatures falling into the 20s are
  expected across most of the area tonight, except for along the
  immediate coast where temperatures will be right at the freezing
  mark. Wind chill values will be in the teens and low 20s for the
  entire area.  

* WHERE...South central and southwest Alabama, northwest Florida
  panhandle and interior southeast Mississippi.

* WHEN...Overnight tonight through 9 AM CST Wednesday.

* IMPACTS...Frost and freeze conditions will kill crops, other
  sensitive vegetation, and possibly damage unprotected outdoor
  plumbing. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this wind advisory went out at Nov 11, 12:16 PM CST, 1 hour 57 minutes earlier.

Area forecast discussion, Nov 11, 12:16 PM CST, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1216 PM CST Mon Nov 11 2019

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
18Z issuance...VFR conditions generally prevail this afternoon
with scattered to broken cloud decks between 4-8 KFT AGL. Isolated
to scattered rain showers will also be possible through the
afternoon. MVFR cigs gradually become reduced to IFR levels this
evening into late tonight. Widespread rain will move into the
area late tonight into Tuesday morning. A very brief mixture of
light freezing rain and/or a few light sleet pellets may be
possible over interior southeast MS/southwest AL between 11-15Z
Tuesday morning before precipitation ends. Strong northwest to
north winds of 15-25 knots with gusts up to around 30 knots
possible following frontal passage late tonight into Tuesday
morning. /21

&&

.PREV DISCUSSION... /issued 535 AM CST Mon Nov 11 2019/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
12Z issuance...Mid-level clouds and generally light southeast
winds expected today with a few isolated to scattered showers also
possible. More significant rain chances move in from the
northwest later this evening as a cold front approaches the area.
The front will pass through late tonight, with gusty northwest
winds and IFR cigs expected in its wake. /49

PREV DISCUSSION... /issued 429 AM CST Mon Nov 11 2019/

NEAR TERM /Now Through Monday night/...A potent upper trough
rotates southeast from central Canada through the northern Great
Plains and into the Great Lakes region during the near term
period. An unseasonably strong cold front associated with this
trough surges southeast into the lower Mississippi River Valley in
response. Ahead of this front, a surface ridge over the Southeast
and mid-Atlantic states begins to break down and onshore flow
(and subsequent Gulf moisture advection) returns to the region.
Expecting some isolated to scattered showers across the local area
today as unsettled southwesterly flow downstream from the
aforementioned upper trough sets up aloft and is able to act on
improving boundary layer moisture. Much better rain chances move
into the area from the northwest tonight as the cold front
approaches and deep-layer ascent improves across the region.
Instability will be very limited, so not expecting any severe
weather or even much in the way of thunder with this system. The
front enters the local area late tonight, with gusty northwest
winds and much colder temperatures in its wake. /49

SHORT TERM /Tuesday Through Wednesday night/...A large upper
trof over the eastern states moves off into the western Atlantic
through Wednesday as another upper trof evolves over the central
states. A dome of cold high pressure builds into the eastern
states through Tuesday night in the wake of the overnight frontal
passage. Dramatically colder air flows into the region Tuesday
into Tuesday night. Highs on Tuesday range from the lower/mid 40s
over interior southeast Mississippi and interior southwest Alabama
to the upper 50s/lower 60s near the coast of the western Florida
panhandle. A Freeze Watch has been issued for the entire area
Tuesday night when lows range from the lower/mid 20s along and
west of I-65 with mid 20s to around 30 further to the east. Record
lows will likely be broken.  Wind chill values will drop to the
mid teens well inland late Tuesday night into early Wednesday
morning, with wind chill values of 20 to 25 elsewhere.

Layer lifting in the wake of the front will support categorical
pops generally east of I-65 with chance to likely pops further to
the west, with pops decreasing very quickly west to east during
the morning as much drier air flows into the area such that dry
conditions are expected over the entire land area by 18Z Tuesday.
Between 12-15Z Tuesday, a subfreezing layer expands to 3000-3500
ft thick with a minimum values down to -6C over Choctaw and Wayne
counties while surface temperatures drop to near 32F. These
conditions will support rain changing over to a wintry mix of
freezing rain and sleet over Choctaw and Wayne counties from
12-15Z Tuesday, and it's possible that a few sleet pellets will
become mixed in with rain as far south and east as from New
Augusta, MS to Camden, AL before likewise ending. Icing
accumulations of .01 to .03 inches may briefly occur over the
northern half of Wayne county and much of Choctaw county except
for the southeast portion.

A Wind Advisory may become necessary Tuesday morning into the
early afternoon over the southern portion of the area due to
northerly winds of 20 to 25 mph with gusts to 35 mph, then the
northerly flow subsides through Tuesday night.  For Wednesday
into Wednesday night, a strong surface ridge will be in place over
the southeastern states while an inverted surface trof begins to
develop over the western Gulf in response to the upper trof which
evolves over the central states and begins to shift into the
eastern states. Have continued with a dry forecast for the
remainder of the period, although this pattern will eventually
bring a small chance for rain to a portion of the area in the LONG
TERM period. Highs on Wednesday will be 50 to 55 then lows
Wednesday night range from the lower 30s well inland to near 40 at
the coast. /29

LONG TERM /Thursday Through Sunday/...The upper trof advances
across the eastern states through Saturday, possibly forming an
upper low over the southeast states before moving off into the
western Atlantic. The inverted surface trof over the western Gulf
shifts eastward across the Gulf and eventually forms a surface low
over the far northeast Gulf Thursday night into Friday morning
before moving off into the western Atlantic. Expect slight chance
pops to return to the southern portion of the area Thursday
afternoon, then pops taper off Thursday night with dry conditions
expected over the entire area by Friday morning. Dry conditions
continue for the remainder of the period while temperatures trend
gradually warmer, although will still be a few degrees below
seasonable values by Sunday. /29

MARINE...Light to occasionally moderate onshore flow is expected
through this evening. A cold front pushes through late tonight, with
strong offshore flow setting up in its wake and lasting through
Tuesday night. A Gale Watch is in effect late tonight through late
Tuesday night for the coastal waters, Mobile Bay, and Mississippi
Sound. Small Craft Advisories are in effect for the remaining area
bays and sounds. Winds and seas gradually subside Wednesday and a
moderate northeast flow sets up through the rest of the week. /49

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Freeze Watch from Tuesday evening through Wednesday morning for
     ALZ051>060-261>266.

FL...Freeze Watch from Tuesday evening through Wednesday morning for
     FLZ201>206.

MS...Freeze Watch from Tuesday evening through Wednesday morning for
     MSZ067-075-076-078-079.

GM...Gale Watch from late tonight through late Tuesday night for
     GMZ630>632-650-655-670-675.

     Small Craft Advisory from 3 AM Tuesday to 6 AM CST Wednesday for
     GMZ633>636.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Nov 11, 5:48 AM CST, 8 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
548 AM CST Mon Nov 11 2019

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-121200-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
548 AM CST Mon Nov 11 2019

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...Today and Tonight

An unusually strong cold front will move through the area tonight
and bring widespread rain and much colder temperatures to the
area.

There is a moderate risk of rip currents along area beaches
tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Precipitation will quickly end from west to east Tuesday morning.
A wintry mix of light sleet and light freezing rain is possible
over portions of Wayne and Choctaw counties before the
precipitation ends.

A Freeze Watch is in effect for the entire area from Tuesday
evening through Wednesday morning. Lows Tuesday night range from
the lower to mid 20s along and northwest of I-65 with mid 20s to
around 30 further to the east. Record lows will likely be broken.

There is a moderate risk of rip currents along area beaches on
Tuesday.

.SPOTTER INFORMATION STATEMENT...

Activation of SkyWarn Severe Storm Spotter networks is not
expected through Sunday.

GMZ630>636-650-655-670-675-121200-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
548 AM CST Mon Nov 11 2019

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...Today and Tonight

A Gale Watch is in effect for the coastal waters, Mississippi
Sound and Mobile Bay beginning at 3 AM CST, with a Small Craft
Advisory elsewhere.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

A Gale Watch and Small Craft Advisory remain in effect until 6 AM
CST Wednesday.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 11, 4:06 AM CSTFreeze WatchMOBGeorge, Greene, Perry, Stone, Wayne10 hr
Nov 11, 2:13 PM CSTFreeze WarningMOBGeorge, Greene, Perry, Stone, Wayne43 hr
Nov 11, 3:13 PM CSTGale WarningMOB27 hr

Nearby

Wind Advisories in Alabama, 2019Wind Advisories in Mississippi, 2019Wind Advisories in Florida, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.